# SDR USAA2012080600016

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 56,905 hours, 37,286 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT POSITION MEGAPHONE INOPERATIVE.  MAINTENANCE INSTALLED SERVICEABLE MEGAPHONE AT AFT EMERGENCY EQUIPMENT POSITION.
